Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Severe body pain, folliculitis on legs, arms, burning and itching on body. Treatment?

i am a 21 year old female and i have severe body acne and a small case of folliculitis on my legs and arms. these past few days i have been getting a burning and itchy feeling all over my legs and my body has been breaking out very badly. i do not have health insurance right now, but i am in desperate need of help to figure out what is wrong with me. please help thank you.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

As you said, you are having acne,folliculitis and sever itching and burning on legs.

Acne can occure on chest,back and upper arms besides face.

Apply clindamycine and adapalene combined gel on the acne lesions at night.

Take minocycline 50 mg daily in morning.

Take zinc sulfate tab at night.

Cleanse the face with antiseptic soap or face wash.

Folliculitis may be recovered by minocycline .

Itching may be relieved by antihistaminics like levocetirizine tab.

Avoid soap at bath, use dettol liq.

Avoid stress and worries.

You might be improved.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor